Approximate nonsymmetric solutions of many-particle equations and some identities for the density matrix
Matematičeskie zametki, Tome 60 (1996) no. 3, pp. 463-467
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1996_60_3_a19,
author = {V. P. Maslov and O. Yu. Shvedov},
title = {Approximate nonsymmetric solutions of many-particle equations and some identities for the density matrix},
journal = {Matemati\v{c}eskie zametki},
pages = {463--467},
year = {1996},
volume = {60},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1996_60_3_a19/}
}
TY - JOUR AU - V. P. Maslov AU - O. Yu. Shvedov TI - Approximate nonsymmetric solutions of many-particle equations and some identities for the density matrix JO - Matematičeskie zametki PY - 1996 SP - 463 EP - 467 VL - 60 IS - 3 UR - http://geodesic.mathdoc.fr/item/MZM_1996_60_3_a19/ LA - ru ID - MZM_1996_60_3_a19 ER -
V. P. Maslov; O. Yu. Shvedov. Approximate nonsymmetric solutions of many-particle equations and some identities for the density matrix. Matematičeskie zametki, Tome 60 (1996) no. 3, pp. 463-467. http://geodesic.mathdoc.fr/item/MZM_1996_60_3_a19/
[1] Maslov V. P., Shvedov O. Yu., TMF, 98:2 (1994), 266–288 | MR | Zbl
[2] Maslov V. P., Shvedov O. Yu., Russian J. Math. Phys., 2:2 (1994), 217–234 | MR | Zbl
[3] Maslov V. P., Shvedov O. Yu., Russian J. Math. Phys., 3:1 (1995), 65–80 | MR | Zbl
[4] Maslov V. P., Shvedov O. Yu., “Geometric quantization in Fock space”, Berezin memorial volume, Advances in Soviet Mathematics, 177, AMS, Providence, 1996